# SDR SWAA2024080804105

- Difficulty date: June 20, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED STA 460 STR 26L FWD CARGO COMPARTMENT 2024-404869<[01] PERFORMED REPAIRED CATEGORY ?A? ON SUPPORT ZEE LOCATED STA 396 TO STA 500D STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7500 SHEET 45 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] PERFORMED REPAIRED CATEGORY ?A? ON SUPPORT ZEE LOCATED STA 396 TO STA 500D STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7500 SHEET 45 REV -.  RII SEE INDIVIDUAL SIGNOFFS BELOW
